# SDR 08FDEA04176

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6955655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT LWR SILL BEAM TIE DOWN FITTING ASSY ADAPTER PLATE IS CORRODED, BS 565, STR 26R, WL 155.  REMOVED ADAPTER PLATED STA 580 REF 51-30-02 PG 1.  MATCHED DRILLED FASTENER HOLES REF SRM 51-30-05 DWG 69-55655, PAINTED ADAPTER REF SRM 51-20-00 PG 7.  INSTALLED ADAPTER PLATE REF 51-30-02 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
